Morphisms preserving the set of words coding three interval exchange
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 46 (2012) no. 1, pp. 107-122.

Any amicable pair ϕ, ψ of Sturmian morphisms enables a construction of a ternary morphism η which preserves the set of infinite words coding 3-interval exchange. We determine the number of amicable pairs with the same incidence matrix in SL±(2,ℕ) and we study incidence matrices associated with the corresponding ternary morphisms η.

DOI : https://doi.org/10.1051/ita/2012009
Classification : 68R15
Mots clés : interval exchange, three interval exchange, amicable sturmian morphisms, incidence matrix of morphism
@article{ITA_2012__46_1_107_0,
     author = {Hejda, Tom\'a\v{s}},
     title = {Morphisms preserving the set of words coding three interval exchange},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {107--122},
     publisher = {EDP-Sciences},
     volume = {46},
     number = {1},
     year = {2012},
     doi = {10.1051/ita/2012009},
     zbl = {1247.68207},
     mrnumber = {2904964},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita/2012009/}
}
TY  - JOUR
AU  - Hejda, Tomáš
TI  - Morphisms preserving the set of words coding three interval exchange
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2012
DA  - 2012///
SP  - 107
EP  - 122
VL  - 46
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita/2012009/
UR  - https://zbmath.org/?q=an%3A1247.68207
UR  - https://www.ams.org/mathscinet-getitem?mr=2904964
UR  - https://doi.org/10.1051/ita/2012009
DO  - 10.1051/ita/2012009
LA  - en
ID  - ITA_2012__46_1_107_0
ER  - 
Hejda, Tomáš. Morphisms preserving the set of words coding three interval exchange. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 46 (2012) no. 1, pp. 107-122. doi : 10.1051/ita/2012009. http://www.numdam.org/articles/10.1051/ita/2012009/

[1] P. Ambrož, Z. Masáková and E. Pelantová, Matrices of 3-iet preserving morphisms. Theoret. Comput. Sci. 400 (2008) 113-136. | Zbl 1161.68042

[2] P. Ambrož, Z. Masáková and E. Pelantová, Morphisms fixing words associated with exchange of three intervals. RAIRO - Theor. Inf. Appl. 44 (2010) 3-17. | Numdam | MR 2604932 | Zbl 1186.68342

[3] P. Ambrož, A.E. Frid, Z. Masáková and E. Pelantová, On the number of factors in codings of three interval exchange. Discrete Math. Theoret. Comput. Sci. 13 (2011) 51-66. | MR 2854338 | Zbl 1283.68274

[4] P. Arnoux, V. Berthé, Z. Masáková and E. Pelantová, Sturm numbers and substitution invariance of 3iet words. Integers 8 (2008) A14, 17. | MR 2393372 | Zbl 1202.11021

[5] J. Berstel, Recent results in Sturmian words, in Developments in language theory II. Magdeburg (1995). World Sci. Publ., River Edge, NJ (1996) 13-24. | MR 1466181 | Zbl 1096.68689

[6] J. Berstel and P. Séébold, Morphismes de sturm. Bull. Belg. Math. Soc. 1 (1994) 175-189. | MR 1318967 | Zbl 0803.68095

[7] J. Cassaigne, Sequences with grouped factors, in Developments in language theory III. Aristotle University of Thessaloniki, Greece (1998) 211-222.

[8] E.M. Coven and G.A. Hedlund, Sequences with minimal block growth. Math. Syst. Theor. 7 (1973) 138-153. | MR 322838 | Zbl 0256.54028

[9] S. Ferenczi, C. Holton and L.Q. Zamboni, Structure of three-interval exchange transformations. II. A combinatorial description of the trajectories. J. Anal. Math. 89 (2003) 239-276. | MR 1981920 | Zbl 1130.37324

[10] L. Háková, Morphisms on generalized sturmian words. Master's thesis, Czech Technical University in Prague (2008).

[11] A.B. Katok and A.M. Stepin, Approximations in ergodic theory. Uspehi Mat. Nauk 22 (1967) 81-106. | MR 219697 | Zbl 0172.07202

[12] M. Lothaire, Algebraic combinatorics on words, Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge 90 (2002). | MR 1905123 | Zbl 1001.68093

[13] M. Morse and G.A. Hedlund, Symbolic dynamics II. Sturmian trajectories. Amer. J. Math. 62 (1940) 1-42. | JFM 66.0188.03 | MR 745

[14] P. Séébold, On the conjugation of standard morphisms. Theoret. Comput. Sci. 195 (1998) 91-109. | MR 1603835 | Zbl 0981.68104

Cité par Sources :